# SDR IXKA950036

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 2150 · Cabin Cooling System
- Part: Shut-Off Valve
- Part number: 39854021
- Condition: Failed
- Location: Lt Pack
- Component: Airesrch, 3985421
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA/MDW - FLT 42 - DIVERTED TO ATL WHEN CABIN RATE OF CLIMB WENT TO 1,000 FPM UP, COULD NOT CONTROL RATE IN AUTO OR MANUAL.  FOUND LEFT PACK VALVE NOT OPENING.  REMOVED AND REPLACED LEFT PACK VALVE, PRESSURIZATION AND OPS CHECK OK PER MM 21-30-0.  (X)
